# SDR ASAA2022121941144

- Difficulty date: December 7, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 34,231 hours, 10,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 14A948537
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT BLKHD LOWER SUPPORT CHANNEL IS EXFOLIATED. GROUNDED - YES. REMOVED FWD CARGO AFT BULKHEAD LOWER SUPPORT RAIL/CHANNEL AND INSTALLED NEW LOWER SUPPORT RAIL/CHANNEL IAW B737-900ER SR,M 51-40-02-0G-0W=1.5 O=0.071 R=0 L=18 D=0.071.
